# SDR CA140721022

- Difficulty date: July 21, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8103
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Damaged
- Location: Propeller
- Part time: 262 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DUE TO REPORTS OF A MINOR VIBRATION SUSPECTED TO BE COMING FROM NR 2 PROP, THE PROPELLER WAS INSPECTED.  THE CABLE ASSY ON PROP NR 2 BLADE NR 6 HAD UNUSUALLY DARK GREASE RELATIVE TO THE OTHER BLADES, SO BLADE NR 6 WAS REMOVED FOR FURTHER INVESTIGATION.  UPON REMOVAL, SCORING WAS DISCOVERED ON THE HUB INNER SURFACE ABOVE OTBD OF THE PROP BALL RAKE.  THE GREASE IN THIS AREA CONTAINED HUB MATERIAL. THE HUB SCORING EXTENDED FOR THE COMPLETE CIRCUMFERENCE OF THE BLADE. THE PROPELLER IS BEING REMOVED FOR INSPECTION BY THE MFG TO DETERMINE THE EXTENT OF THE DAMAGE AND WHETHER THERE IS SIMILAR DAMAGE ELSEWHERE IN THE HUB.
